# SDR SWAA2016010447607

- Difficulty date: December 20, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 23,634 hours, 18,136 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 100031
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CTR CEILING EMER EXIT LIGHT HOUSING BROKEN.  R & R LIGHT HOSING IAW MM.
